MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that the falsely elevated beta human chorionic gonadotropin (bhcg) results were obtained on two patient samples with error flags on a dimension vista 1500 system.Quality control (qc) and calibration were acceptable before the erroneous results were obtained.Siemens reviewed the information provided by the customer and the available instrument data files.Siemens' review of the result calculation data did not reveal any concerns and results for other patient samples processed during the same period were consistent and reliable, suggested that the system was functioning normally.Based on the available information, siemens evaluated the event and determined that the cause of the event is unknown.The behavior was resolved by repeating the samples.The customer is operational.
 
Event or Problem Description
The customer reported that the falsely elevated beta human chorionic gonadotropin (bhcg) results were obtained on two patient samples with error flags on a dimension vista 1500 system.The initial results were reported to the physician(s), who questioned the results.The samples were repeated on an alternate dimension vista 1500 system.The repeat results matched with clinical history and were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated bhcg results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA BETA HUMAN CHORIONIC GONADOTROPIN FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24856133
Report Number2517506-2026-00069
Device Sequence Number9036667
Product Code DHA
UDI-Device Identifier00842768015540
UDI-Public(01)00842768015540(10)25230AA(17)260818
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model NumberN/A
Device Catalogue Number10445107
Device Lot Number25230AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown